# SDR ALGA101180

- Difficulty date: June 2, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N1081K
- Make and model: Bell 206L-1
- Aircraft serial: 45407
- Aircraft time: 15,808 hours
- Engine: Allsn 250C28B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Shroud
- Part number: E23008614
- Part serial: 790
- Condition: Defective
- Location: Combustion Liner
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL NOZZLE REMOVED FOR STARTING PROBLEM.  HOUSING UNSCREWED FROM SHROUD.  SHROUD STAYED IN LINER FERRULE.  DIMENSIONALLY CHECKED LINER FOUND TOO SMALL AND TAPERED CAUSING INTERFERENCE FIT.  REPLACED WITH SERVICEABLE LINER.
